# SDR SIMA3395

- Difficulty date: December 4, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE RIGHT FLOOR SUPPORTS UNDER THE SERVICE DOOR SILL PLATE BETWEEN FRAMES 36 AND 38 AND FRAMES 38 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORTS IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
